# SDR AALA971130

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- System (JASC): 2421 · AC Generator-Alternator
- Part: Wire Harness
- Condition: Failed
- Location: Lt Eng Idg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DFW - FLT 1994 - LEFT IDG AUTO DISCONNECT 1.5 HOURS INTO FLT FOLLOW AND PROCEED SHUT DOWN LT GEN NO INDICATIONS PRIOR TO DISCONNECT ALL A/P FLT CONTROLS INSTRUMENTION NORMAL.  INSTALLED NEW IDG ELECTRICAL HARNESS NR 5341 RAN ENGINE LEFT IDG OPS CHECKED NORMAL REMOVED PLACARD CLEARED MIC.  (M)
